EconPapers    
Economics at your fingertips  
 

Quantitative Estimates for Positive Linear Operators in terms of the Usual Second Modulus

José A. Adell and A. Lekuona

Abstract and Applied Analysis, 2015, vol. 2015, 1-11

Abstract:

We give accurate estimates of the constants appearing in direct inequalities of the form , , , and where is a positive linear operator reproducing linear functions and acting on real functions defined on the interval , is a certain subset of such functions, is the usual second modulus of , and is an appropriate weight function. We show that the size of the constants mainly depends on the degree of smoothness of the functions in the set and on the distance from the point to the boundary of . We give a closed form expression for the best constant when is a certain set of continuous piecewise linear functions. As illustrative examples, the Szàsz-Mirakyan operators and the Bernstein polynomials are discussed.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/915358.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/915358.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:915358

DOI: 10.1155/2015/915358

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:915358